Join the 'Coreg' group to help and get support from people like you.
We found 72 questions associated with the 'Coreg' topic.
I currently take Coreg 40mg in the morning along with my other meds of Vyvanse, Lexapro and Klonopin. I'm not experiencing as much of a low energy fatigue feeling since I switched from ...
Posted 19 May 2010 • 1 answer
Ranexa lisinapril lasix potassium coreg vytorin lyrica aspirin celebrex prilosec allopurinol lovaza?
i feel real bad my feet ankels and hands are swollen my hands and feet hurt the circulation in my hands is bad something is not working together
Posted 28 Aug 2010 • 2 answers
Also take Cranberry tabs, Pepcid. Do I need to worry about any interaction because of the amlodipine that I am going to be taking? It says to check about any interactions with your medication so I am ...
Posted 21 Jul 2010 • 1 answer
But after reading the side effects I am Concerned. My blood pressure bounces up and down . I was diabetic used insulin but exercise and the loss of 60 lbs fixed that and my sugar levels are normal. I ...
Posted 23 Sep 2010 • 1 answer
the coreg is a little high.
Posted 29 Aug 2010 • 2 answers
Has anyone tried both Coreg CR and Metoprolol ER and found either one is better than the other in controlling hypertension and tachycardia? My doctor had me on 50mg daily. I was experiencing fatigue ...
Posted 16 May 2010 • 1 answer
Carvedilol - My 80-year-old mother was put on Coreg 2 years ago for about 6 weeks until we realized?
... that she had been put on about 4 times the normal dose and switched cardiologists. After 2 years, she still experiences episodes almost like hot flashes where she drips sweat. She had not ...
Posted 30 May 2010 • 1 answer
Posted 28 May 2010 • 1 answer
i am retaning water iam a50 year old male swelling in legs ;ankles;neck area i am taking coreg 80mg already ihave gained 15 pounds in 2 months do not over eat have had every test avalible drink alot ...
Posted 17 Sep 2009 • 1 answer
My MD is considering switching me from a different Beta Blocker to Coreg, but am concerned about the price.
Posted 15 Oct 2009 • 2 answers
... completely. He said there was no need to gradually stop the medicine. After a few days of stopping the medicine I started having anxiety and later depression with insomnia. It's been over 5 ...
Posted 23 Feb 2010 • 1 answer